RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 186, Number 11  


Canonical affinor structures of classical type on regular $\Phi$-spaces
V. V. Balashchenko, N. A. Stepanov
3
Singularities of the propagation of shot waves on the plane
I. A. Bogaevsky
35
Rational approximation of functions of several variables with finite Hardy variation
A. P. Bulanov
53
On the flow the water under a still stone
S. A. Nazarov
75
Estimating the integral of the derivative of the sum of a trigonometric series with quasi-convex coefficients
S. A. Telyakovskii
111
An integral boundary-value problem in a layer for a system of linear partial differential equations
L. V. Fardigola
123
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019